# SDR CALA2019021700260

- Difficulty date: February 15, 2019
- Submitted: February 17, 2019
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 60,492 hours, 25,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: D5347112320300
- Condition: Corroded
- Location: Frames 69 - 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN SUPPORT ANGLE WEB BETWEEN FRAMES 69 & 70, STRINGER 23R CORRODED, SPEC. NO. A3NB-53-3-6186, PER HAECO LCQ NR 9292981, GEN. BY MECH V925611. REMOVED & REPLACED AFT CABIN SUPPORT ANGLE BTW FR69&70, IAW A320 SRM 51-72-11-911-001. SUPER V913402, MECH V062359, INSP BY LC-04
